# SDR VTZA96018

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6305 - IAD-JFK - DURING TAKEOFF, RETURNED TO IAD DUE TO THE TAKEOFF CONFIGURATION WARNING SYSTEM COMING ON AFTER TAKEOFF.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED CHAFED WIRE WC-11 WITH AWG 22 GAUGE WIRE OF THE SAME LENGTH AND REPOSITIONED IT.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
